Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Got heart attack. Using amno press, lozar. Cholesterol normal. Having abdominal pain and loss of appetite. Side effect?

sir my father is 64 old ,in 2005 he do hard job that day he get heart attack ,after he using amno press 80 ,lozar 25 nitract sr 25, eco sprint av 75 ,now his cholestrol is normal but he have now pain in abs,and he not eating before same ,he take food he talking no taste ,what i s the side effect of this drugs ,he can stop this drugs ? please give me a answer by shyju
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The role of drugs is possible...
Yet it is dangerous to stop the drugs by yourself...heart is as important as taste!
Discuss with his doctor / you could change some of them...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Ecosprin AV contains aspirin low dose, which in some patients can cause acidity (gastritis). Abdominal pain and loss of appetite could be due to this.

You need not stop any drug on your own as all these are vital for his heart.

Abdominal pain is not the side effect of any other drugs he is on.
Sometimes, even cardiac ischaemia pain (angina) is referred to the abdomen and is confused with abdominal problem.
There could be a new unrelated problem which needs evaluation.

I would advise to consult your doctor to discuss these possibilities and act on his advice.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor